zbMATH — the first resource for mathematics

Erratum to: “Tropical mirror symmetry for elliptic curves”. (English) Zbl 1431.14049
From the text: We thank Elise Goujard and Martin Möller for pointing out and closing a gap in Theorem 3.2 of our work [ibid. 732, 211–246 (2017; Zbl 1390.14191)]. The statement of the theorem is not accurate. The Feynman integrals in question are indeed quasimodular forms, however, they are not necessarily homogeneous. A corrected statement is given.
14T20 Geometric aspects of tropical varieties
14J33 Mirror symmetry (algebro-geometric aspects)
Full Text: DOI
[1] J. Böhm, K. Bringmann, A. Buchholz and H. Markwig, Tropical mirror symmetry for elliptic curves, J. reine angew. Math. 732 (2017), 211-246. · Zbl 1390.14191
[2] R. Dijkgraaf, Mirror symmetry and elliptic curves, The moduli space of curves, Progr. Math. 129, Birkhäuser, Boston (1995), 149-163., · Zbl 0913.14007
[3] E. Goujard and M. Möller, Counting Feynman-like graphs: Quasimodularity and Siegel-Veech weight, preprint (2016), https://arxiv.org/abs/1609.01658. · Zbl 1433.05155
[4] M. Kaneko and D. Zagier, A generalized Jacobi theta function and quasimodular forms, The moduli space of curves, Progr. Math. 129, Birkhäuser, Boston (1995), 149-163.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.